Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 25 April 2018

q-Deformation of Transonic Gas Equation

Sami H. Altoum1

Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 88–93 · doi.org/10.3844/jmssp.2018.88.93

7,272 accesses4,146 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, the transonic gas equation will be considered. For q∈(0,1), q-deformation of transonic gas equation (q-transonic) are studied, we use q- derivative (or Jackson derivative) to solve transonic gas equation.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Altoum, S. H. (2018). q-Deformation of Transonic Gas Equation. Journal of Mathematics and Statistics, 14(1), 88–93. https://doi.org/10.3844/jmssp.2018.88.93

Licence
CC BY 3.0
Issue
Volume 14, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
q-Deformation of Transonic Gas EquationJournal of Mathematics and Statistics · Volume 14, Issue 1 · pp. 88–93 · CC BY 3.0Download